# SDR VNAA202404080007

- Difficulty date: March 2, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: MM67037124
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR - LH PYLON ACCESS PANELS 412EB AND 412GB REF REO 690-54-51-050 WHITHIN 800 FH, REPAIR THE AFFECTED PARTS ACCORDING TO APPROVED PROCEDURES.  LH PYLON ACCESS PANELS 412EB AND 412GB WERE REPAIRED PER REO 690-54-51-052 REV. - -
